Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: upper abdomen pressure


 pxc - Sun Jun 13, 2010 6:11 pm

I have had abdomenial pressure in my upper abdomen for the past 5-6 weeks. I have also seen a difference in stool. I don't seem to be as hungry as i had been in the past.

None of these symptoms came on until I has Prostatis and was on Leviquin 500mg for 10 days and Leviqin 250 for about 10 days also. I have been off the Leviquin for at least 3-4 weeks.

Any thought?
 Dr.M.Aroon kamath - Thu Jul 08, 2010 5:57 am

User avatar Hi,
It is not really clear as to what you mean by abdominal 'pressure'.I take it that you are referring to some sort of tightness.
This sort of symptom(to the best of my knowledge) has not been described as an advese effect of Levofloxacin.
I am not aware if you had consulted a urologist for the prostatitis episode. If you have not done so already,it may be advisable to do so now. Have you had any symptoms of bladder outlet obstruction in the past? Back pressure changes in your kidneys (hydronephrosis) need to be excluded. Acute prostatitis could have aggravated a pre-existing benign prostatic hyperplasia (BPH). This can cause pain or discomfort in the upper abdomen,in the lumbar regions or in the low back. Your renal function tests need to be checked as well.Your urologist will undoubtedly take care of these aspects.
Best wishes!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us